# SDR DXTA2025062003961

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N542QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0091
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Elec Connector
- Condition: Disconnected
- Location: Reading Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READING LIGHT OVER SEAT BEHIND MAIN CABIN DOOR INOP WHEN EMER LIGHTS ARE ON. LIGHT WORKS VIA BUTTON NEAR SEAT   LIGHT CANNON PLUG DISCONNECTED, RECONNECTED AND POWERED ON AIRCRAFT OPS CHECK GOOD WORK PERFORMED IAW CE-680A  AMM 33-50-00
